Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

36 year old with fibromyalgia and myofacial pain disorder. Have diarrhea, vomiting and headaches. Cause?

I am a 36 year old female I have Fibromyalgia and myofacial pain disorder, for aprox a month now I have had diahrrea and on some days nausea everyday, doctor just ordered an ultrasound I am not pregnant have my tubes tide, for the last few days I have been getting bad headaches ,l and now yesterday and today getting bad light headedness and dizzy spells and diahrrea is worse slight fever 99.4 the dizzy spells almost put me on my behind all of a sudden a few hours ago
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I have gone through your query and understood your concerns. In my opinion the problem you are facing now is associated with irritable bowel syndrome as it is the most common condition which is associated with fibromyalgia. I suggest you symptomatic treatment for now. For diarrhea take cap.zedott and for nausea tab.ondem. Hydrate yourself well and take electral powder also along with water. Dizzy spells are due to weakness and once weakness is corrected you can be free from those dizzy spells. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor